Journal of Cutaneous and Aesthetic Surgery

CONTROVERSY
Year
: 2009  |  Volume : 2  |  Issue : 2  |  Page : 101--102

Does topical tretinoin used for chemoprevention cause increased mortality?


Prabhakar M Sangolli 
 Department of Dermatology, Dr. B. R. Ambedkar Medical College, Bangalore, Karnataka, India

Correspondence Address:
Prabhakar M Sangolli
# 8, 11th Cross, Gayathrinagar HBCS Layout, Basaveshwaranagar, Bangalore - 560 079, Karnataka
India




How to cite this article:
Sangolli PM. Does topical tretinoin used for chemoprevention cause increased mortality?.J Cutan Aesthet Surg 2009;2:101-102


How to cite this URL:
Sangolli PM. Does topical tretinoin used for chemoprevention cause increased mortality?. J Cutan Aesthet Surg [serial online] 2009 [cited 2022 Jan 20 ];2:101-102
Available from: https://www.jcasonline.com/article.asp?issn=0974-2077;year=2009;volume=2;issue=2;spage=101;epage=102;aulast=Sangolli;type=0